Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 95, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 25, 2015, 2:38 PM CDT for Cooke County, Grayson County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 2:38 PM CDT (19:38 UTC)
- Expired
- May 25, 2015, 3:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:54 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
461
WFUS54 KFWD 251938
TORFWD
TXC097-181-252015-
/O.NEW.KFWD.TO.W.0095.150525T1938Z-150525T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 315 PM CDT
* AT 238 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER COLLINSVILLE...OR 8 MILES SOUTH OF
WHITESBORO...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WHITESBORO...POTTSBORO...COLLINSVILLE...CALLISBURG...LAKE KIOWA...
EISENHOWER STATE PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD AND
SADLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.
&&
LAT...LON 3395 9690 3387 9689 3385 9686 3385 9684
3387 9683 3387 9680 3386 9678 3382 9676
3384 9669 3392 9667 3389 9663 3389 9658
3385 9663 3383 9659 3346 9680 3352 9709
3395 9694
TIME...MOT...LOC 1938Z 212DEG 34KT 3355 9695
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CAVANAUGH2 follow-up statements
194
WWUS54 KFWD 251954
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT MON MAY 25 2015
TXC097-252003-
/O.CAN.KFWD.TO.W.0095.000000T0000Z-150525T2015Z/
COOKE TX-
254 PM CDT MON MAY 25 2015
...THE TORNADO WARNING FOR SOUTHEASTERN COOKE COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3387 9683 3387 9680 3386 9678 3382 9676
3384 9669 3392 9667 3389 9663 3389 9658
3385 9663 3383 9659 3353 9676 3361 9687
3377 9688 3385 9686 3385 9684
TIME...MOT...LOC 1953Z 229DEG 39KT 3365 9678
$$
TXC181-252015-
/O.CON.KFWD.TO.W.0095.000000T0000Z-150525T2015Z/
GRAYSON TX-
254 PM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN GRAYSON COUNTY...
AT 253 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES EAST OF WHITESBORO...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
POTTSBORO...EISENHOWER STATE PARK...SOUTHEASTERN LAKE TEXOMA...
SOUTHMAYD AND SADLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3387 9683 3387 9680 3386 9678 3382 9676
3384 9669 3392 9667 3389 9663 3389 9658
3385 9663 3383 9659 3353 9676 3361 9687
3377 9688 3385 9686 3385 9684
TIME...MOT...LOC 1953Z 229DEG 39KT 3365 9678
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CAVANAUGH700
WWUS54 KFWD 252011 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT MON MAY 25 2015
TXC181-252021-
/O.EXP.KFWD.TO.W.0095.000000T0000Z-150525T2015Z/
GRAYSON TX-
311 PM CDT MON MAY 25 2015
...THE TORNADO WARNING FOR NORTHWESTERN GRAYSON COUNTY WILL EXPIRE AT
315 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3387 9683 3387 9680 3386 9678 3382 9676
3384 9669 3392 9667 3389 9663 3389 9658
3385 9663 3383 9659 3353 9676 3361 9687
3377 9688 3385 9686 3385 9684
TIME...MOT...LOC 2009Z 212DEG 34KT 3365 9678
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 12:36 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 25, 12:36 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1236 PM CDT MON MAY 25 2015 .AVIATION... LINE OF STORMS IS MOVING EASTWARD AND SHOULD ARRIVE IN METROPLEX FROM WEST TO EAST AND AFFECT TAFS SITES BETWEEN 19Z-22Z. STRONG TO SEVERE WESTERLY WINDS ARE LIKELY WITH TEMPORARY IFR/LIFR VSBY IN HEAVY RAINS. ACTIVITY SHOULD MOVE RATHER QUICKLY TO THE EAST AND EXPECT BY 6PM LOCAL AND 23Z TO SEE STORMS EAST OF TAF SITES. WILL WATCH FOR POSSIBLE REDEVELOPMENT BEHIND SQUALL LINE...BUT BELIEVE AIRMASS WILL BE TOO WORKED OVER FOR AN ADDITIONAL ROUND. FOR WACO MORE CELLULAR ACTIVITY IS POSSIBLE AHEAD OF LINE AND WILL SHOW A TEMPO FROM 18Z TO 22Z. OTHERWISE VFR WILL PREVAIL THIS EVENING AND THROUGH THE OVERNIGHT. MVFR STRATUS SHOULD ARRIVE BY EARLY MORNING. OUTSIDE OF STORM INFLUENCES...SOUTH WINDS WILL PREVAIL AT 10-15KT. ADDITIONAL STORMS POSSIBLE IN TUESDAY AFTERNOON BUT ACTIVITY WILL BE MORE LIMITED IN COVERAGE. MAY NEED VCTS IN LATER TAF ISSUANCES. TR.92 && .UPDATE... WE/RE ISSUING A QUICK MID MORNING UPDATE TO ADJUST POPS UPWARD FOR MOST LOCATIONS. THE MCS/SQUALL LINE WILL MOVE ACROSS MOST AREAS WEST OF I-35 BY NOON TIME AND THROUGH THE REMAINDER OF THE CWA DURING THE AFTERNOON HOURS. AS STATED IN PREVIOUS DISCUSSIONS...THE ATMOSPHERIC INSTABILITY PARAMETERS ACROSS ALL OF NORTH CENTRAL TEXAS ARE HIGH AND ALL FORMS OF SEVERE WEATHER ARE EXPECTED. 12Z FWD SOUNDING HAS SBCAPE OF 3100 J/KG AND STEEP MID LEVEL LAPSE RATE. ALTHOUGH A CAP IS PRESENT...IT WILL BE OVERTAKEN AROUND MIDDAY. VERY LARGE HAIL AND WIDESPREAD DAMAGING WINDS ARE LIKELY. DISCRETE CELLS OUT AHEAD OF THE SYSTEM WILL LIKELY DEVELOP STRONG ROTATING UPDRAFTS THAT WILL LEAD TO SOME TORNADOES. FLASH FLOODING COULD BECOME A PROBLEM IF RAINFALL COMES DOWN VERY HARD AND FAST...ESPECIALLY IN URBAN AREAS. 75 && .PREV DISCUSSION... /ISSUED 326 AM CDT MON MAY 25 2015/ A SHORTWAVE TROUGH CURRENTLY NEAR EL PASO IS PROGGED TO MOVE EAST INTO CENTRAL TEXAS DURING THE DAY TODAY...PROVIDING OUR NEXT OPPORTUNITY FOR CONVECTIVE WEATHER FOLLOWING A SHORT REPRIEVE OVERNIGHT. STRONG ASCENT WILL SPREAD EAST INTO THE CENTRAL PART OF THE STATE OVER THE NEXT FEW HOURS...WHICH SHOULD LEAD TO SHOWER AND THUNDERSTORM DEVELOPMENT WEST OF OUR CWA. HI-RES MODEL DATA SUGGESTS THAT THIS ACTIVITY WILL DEVELOP EAST INTO OUR WESTERN COUNTIES THIS AFTERNOON. THE TIME OF DAY SHOULD ENSURE MAXIMUM INSTABILITY AS LIFT SPREADS OVERHEAD LATER TODAY. SBCAPE IN THE RANGE OF 2000-4000 J/KG WILL BE SUFFICIENT WHEN COMBINED WITH MARGINAL BULK SHEAR VALUES TO GENERATE STRONG TO SEVERE STORMS THIS AFTERNOON...WITH LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ALL POSSIBLE. MOISTURE PROFILES ARE NOT AS IMPRESSIVE AS WHAT WE EXPERIENCED DURING THE SATURDAY NIGHT/SUNDAY EVENT. HOWEVER...RESPECTABLE PWATS OF AROUND 1.5 INCHES WILL STILL BE PLENTY HIGH FOR LOCALLY HEAVY RAIN...AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING. FORTUNATELY...THIS SYSTEM IS PRETTY PROGRESSIVE AND SHOULD ACCELERATE OFF TO THE NORTHEAST DURING THE EVENING HOURS...ENDING PRECIPITATION CHANCES FROM WEST TO EAST TONIGHT. THE LATEST MODEL PROJECTIONS INDICATE THAT A SUBTLE UPPER TROUGH WILL LINGER OVERHEAD TUESDAY FOLLOWING THE EXIT OF TODAY/S FAST MOVING SHORTWAVE. THIS PATTERN WILL SET US UP WITH THE POTENTIAL FOR MORE SEVERE WEATHER TUESDAY AFTERNOON AND EVENING. GOOD SURFACE HEATING IS EXPECTED TO OCCUR AREA-WIDE AS A DRYLINE SURGES EAST NEAR THE WESTERN CWA BORDER. WE HAVE GONE WITH HIGHS AROUND 90 ACROSS THE WEST AND THE MID 80S ELSEWHERE. OVERALL FORCING ASSOCIATED WITH THE TROUGH WILL BE FAIRLY WEAK...SO THUNDERSTORM COVERAGE MAY NOT BECOME PARTICULARLY HIGH. HOWEVER...GOOD MOISTURE AND IMPRESSIVE INSTABILITY VALUES WILL ENSURE THAT JUST ABOUT ANY STORM WHICH DEVELOPS WILL BECOME SEVERE. FOR NOW WE WILL KEEP 30 POPS OVER THE WEST AND SLIGHT CHANCE ELSEWHERE. A SHORTWAVE RIDGE WILL DEVELOP OVERHEAD ON WEDNESDAY AS THE TROUGH SHIFTS EAST OF THE REGION...BRINGING A LULL IN PRECIPITATION CHANCES MIDWEEK. GOOD MOISTURE AND STRONG LIFT WILL BRING RAIN CHANCES BACK TO THE REGION THURSDAY AND FRIDAY AS YET ANOTHER UPPER TROUGH PROPAGATES EAST FROM THE WEST COAST INTO WEST TEXAS. THIS TROUGH WILL THEN SLOW DOWN...BROADEN AND LINGER ACROSS THE SOUTHERN PLAINS...PROVIDING A GOOD CHANCE OF SHOWERS AND STORMS THROUGH THE WEEKEND...AND POSSIBLY EVEN INTO NEXT MONDAY. ANOTHER BREAK IN THE PRECIPITATION LOOKS POSSIBLE TUESDAY AND WEDNESDAY OF NEXT WEEK AS THE UPPER TROUGH SHIFTS EAST AND AN UPPER RIDGE DEVELOPS OVERHEAD. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 66 87 70 85 / 90 40 20 30 20 WACO, TX 84 67 86 71 86 / 90 30 20 20 20 PARIS, TX 77 65 82 68 85 / 90 70 20 20 20 DENTON, TX 79 64 86 69 86 / 90 30 20 30 20 MCKINNEY, TX 81 65 84 69 86 / 90 40 20 30 20 DALLAS, TX 83 66 86 71 87 / 90 40 20 30 20 TERRELL, TX 83 66 85 71 88 / 90 50 20 20 20 CORSICANA, TX 81 67 85 72 86 / 90 50 20 20 20 TEMPLE, TX 82 67 87 70 88 / 90 30 20 20 20 MINERAL WELLS, TX 77 64 88 69 86 / 90 20 30 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, May 25, 3:24 AM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 AM CDT MON MAY 25 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE 35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE AFTERNOON AND EVENING HOURS. A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN. ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING INTO THIS AFTERNOON.
In the hours before
Special weather statement, May 25, 2:02 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CDT MON MAY 25 2015
TXZ092-251945-
COOKE TX-
202 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 245 PM CDT...
AT 202 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FORESTBURG...OR 17 MILES SOUTHWEST OF GAINESVILLE...MOVING NORTHEAST
AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA AND VALLEY
VIEW.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3395 9695 3342 9695 3344 9748 3390 9748
3382 9745 3382 9738 3388 9733 3386 9733
3386 9726 3392 9721 3386 9717 3376 9719
3372 9711 3382 9705 3385 9709 3384 9703
3389 9698 3395 9700
TIME...MOT...LOC 1902Z 240DEG 48KT 3354 9744
JLDUNNSpecial weather statement, May 25, 2:09 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 209 PM CDT MON MAY 25 2015 TXZ103-252015- DENTON TX- 209 PM CDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DENTON COUNTY UNTIL 315 PM CDT... AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF SANGER TO NEAR HASLET...AND MOVING EAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND... COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE... TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE ELM... ROANOKE...KRUM...PILOT POINT AND ARGYLE. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 481. INTERSTATE 35W BETWEEN MILE MARKERS 68 AND 85. INTERSTATE 35E BETWEEN MILE MARKERS 446 AND 466. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3341 9684 3299 9684 3299 9740 3343 9738 TIME...MOT...LOC 1908Z 279DEG 24KT 3341 9733 3300 9739 JLDUNN
Local storm report, May 25, 2:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
219 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TORNADO 1 N PIDCOKE 31.29N 97.90W
05/25/2015 CORYELL TX TRAINED SPOTTER
SPOTTER REPORTED TORNADO ON 116 NEAR PIDCOKESpecial weather statement, May 25, 2:27 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT MON MAY 25 2015
TXZ130-132-144-252015-
BOSQUE TX-ERATH TX-SOMERVELL TX-
227 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...EAST CENTRAL ERATH
AND BOSQUE COUNTIES UNTIL 315 PM CDT...
AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GLEN ROSE TO CRANFILLS
GAP...AND MOVING EAST AT 60 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLIFTON...GLEN ROSE...MERIDIAN...VALLEY MILLS...IREDELL...CRANFILLS
GAP...DINOSAUR VALLEY STATE PARK...MERIDIAN STATE PARK...WALNUT
SPRINGS AND MORGAN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3225 9792 3232 9779 3232 9764 3218 9760
3218 9757 3215 9757 3214 9753 3207 9748
3202 9749 3201 9745 3195 9741 3193 9744
3190 9738 3187 9739 3186 9735 3174 9728
3160 9760 3171 9769 3167 9777 3202 9799
TIME...MOT...LOC 1927Z 260DEG 53KT 3230 9775 3177 9780
JLDUNNLocal storm report, May 25, 2:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO DENISON 33.75N 96.55W
05/25/2015 GRAYSON TX AMATEUR RADIO
TORNADO NEAR 691 AND TEXOMA PARKWAYLocal storm report, May 25, 2:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO DENISON 33.75N 96.55W
05/25/2015 GRAYSON TX AMATEUR RADIO
TEXOMA PARKWAY AND DOS LOGOSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:22 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 53 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| May 25, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 67 min |
| May 25, 12:11 PM CDT | Tornado Warning | FWD | Young | 49 min |
| May 25, 12:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 26 min |
| May 25, 12:33 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| May 25, 12:42 PM CDT | Tornado Warning | FWD | Jack | 33 min |
| May 25, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| May 25, 1:11 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 64 min |
| May 25, 1:20 PM CDT | Special Weather Statement | FWD | Comanche, Mills | 40 min |
| May 25, 1:24 PM CDT | Tornado Warning | FWD | Lampasas | 36 min |
| May 25, 1:32 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Somervell | 52 min |
| May 25, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 79 min |
| May 25, 1:43 PM CDT | Special Weather Statement | FWD | Denton | 47 min |
| May 25, 1:50 PM CDT | Tornado Warning | FWD | Coryell, Lampasas | 25 min |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 63 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| May 25, 2:02 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 2:06 PM CDT | Tornado Warning | FWD | Erath, Hood | 24 min |
| May 25, 2:08 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| May 25, 2:09 PM CDT | Special Weather Statement | FWD | Denton | 66 min |
| May 25, 2:13 PM CDT | Tornado Warning | FWD | Coryell | 47 min |
| May 25, 2:24 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 66 min |
| May 25, 2:25 PM CDT | Tornado Warning | FWD | Grayson | 23 min |
| May 25, 2:26 PM CDT | Tornado Warning | FWD | Bell, Falls, McLennan | 34 min |
| May 25, 2:27 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 48 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 31 min |
| May 25, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 45 min |
| May 25, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| May 25, 2:46 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| May 25, 2:51 PM CDT | Tornado Warning | FWD | Bell | 39 min |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 59 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Denton | 24 hr |
| May 25, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Parker, Tarrant | 65 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton | 3 hr |
| May 25, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, McLennan, Navarro | 53 min |
| May 25, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 62 min |
| May 25, 3:15 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more | 3 hr |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 57 min |
| May 25, 3:22 PM CDT | Areal Flood Advisory | FWD | Cooke, Denton, Montague, Wise | 3 hr |
| May 25, 3:25 PM CDT | Areal Flood Advisory | FWD | Bell, McLennan | 3 hr |
| May 25, 3:28 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 25, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
| May 25, 3:31 PM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| May 25, 3:35 PM CDT | Special Weather Statement | FWD | Fannin, Hunt | 40 min |
| May 25, 3:38 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 52 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 3 hr |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Rockwall | 61 min |
| May 25, 3:48 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| May 25, 3:54 PM CDT | Tornado Warning | FWD | Freestone | 36 min |
| May 25, 3:56 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 64 min |
| May 25, 3:59 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| May 25, 3:59 PM CDT | Tornado Warning | FWD | Milam | 31 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 75 min |
| May 25, 4:08 PM CDT | Flash Flood Warning | FWD | Grayson | 5 hr |
| May 25, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 66 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 79 min |
| May 25, 4:15 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 3 hr |
| May 25, 4:21 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| May 25, 4:24 PM CDT | Flash Flood Warning | FWD | Falls, Milam, Robertson | 3 hr |
| May 25, 4:27 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Hunt | 3 hr |
| May 25, 4:32 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 28 min |
| May 25, 4:34 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 25, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 65 min |
| May 25, 4:42 PM CDT | Flash Flood Warning | FWD | Henderson, Rains, Van Zandt | 5 hr |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 77 min |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 72 hr |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 66 hr |
| May 25, 4:51 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| May 25, 4:59 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 31 min |
| May 25, 5:03 PM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| May 25, 5:17 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 73 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | FWD | Anderson, Leon | 5 hr |
| May 25, 5:22 PM CDT | River Flood Warning | FWD | Coryell | 7 days |
| May 25, 5:27 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.